Jointly absolutely normal numbers
Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 61-71
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_6_a7,
author = {M. B. Levin},
title = {Jointly absolutely normal numbers},
journal = {Matemati\v{c}eskie zametki},
pages = {61--71},
year = {1990},
volume = {48},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a7/}
}
M. B. Levin. Jointly absolutely normal numbers. Matematičeskie zametki, Tome 48 (1990) no. 6, pp. 61-71. http://geodesic.mathdoc.fr/item/MZM_1990_48_6_a7/